# SDR MASA2011030502068

- Difficulty date: March 2, 2011
- Submitted: March 5, 2011
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 19,707 hours, 15,453 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bonding Strap
- Condition: Broken
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR TO STEP BONDING WIRE BROKEN.  MX INSTALLED BONDING WIRE AT FWD ENTRY DOOR, NO OTHER DEFECTS NOTED.
